# SDR IPXA2024052073956

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 86,008 hours, 36,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T43041
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - CORROSION - SKIN, L/H WING TO BODY SPLICE LOWER SKIN LOWER SURFACE, STA 792, WBL 97.5. (EVALUATE) ACCOMPLISHED REPAIR I.A.W EO-90393-REQ1 REV.1 AND SRM 51-40-04-0G REV. 49 AND BOEING DWG NO. 112T4323 SH5 REV. C; NO. 112T5000 SH 22 REV. H AND 112T5000 SH7 REV. B. JOB COMPLETED.
